[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Danna's his and lows

Dear Danna:

as many will attest, I AM NOT A DOCTOR of even a CDE, but in my humble

Since I dont know the timing on UL, I would hazzard a guess that the reason
you are having the lows between dinner and bedtime is due to both the dinner
Humalog and the morning Lente kicking in and slapping you at the same time.
This used to happen to me when I took NPH and regular in the AM, though since
the Lente probably lasts longer,  maybe it is the previous nights Lente that
is fighting with the current nights Humalog, but whatever, I am sure it has
something to do with both of them hitting at the same time.  Your low the
following morning may be a result of overcompensating for last night's high,
or maybe yesterdays lente is hitting its peak before you can eat breakfast

I asked you this before and you might have already answered [volume of mail -
i haven't read them all - sorry], but do you write down your sugars and how
mauch insulin you take every time you pop it?  I know this sounds yucky, but
you might try - JUST try, eating the same thing for 3 days in a row - test
before every meal, 2 hours after every meal, before bed and at 3am for those 3
days.  Write down all your bs and how much insulin you took.  It may show you
something you don't see now eating regularly.  

You say you are having alot of ups and downs and I can only guess this is from
taking the Lente - since it is the unpredictable factor in your regimine.

>  Oh well the doctor always knows best right??   hahahaha

NO HE DOESN'T - Do your own research

Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/